| Model Number |
091279-01 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device will be forwarded for further investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
Event or Problem Description
Its been reported the scope had temporary signal loss and returns to dashboard.Line static interference.Procedure was completed with the same device.No negative impact in state of health reported.